Journal of Statistical Theory and Applications

ISSN: 1538-7887
Volume 16, Issue 3, September 2017
Haitham M. Yousof, Ahmed Z. Afify, G. G. Hamedani, Gokarna Aryal
Pages: 288 - 305
In this paper, we introduce a new class of distributions called the Burr X family. Some of its mathematical and structural properties are derived. The maximum likelihood is used for estimating the model parameters. The importance and flexibility of the new family are illustrated by means of an application...
Yeh Ching Low, Seng Huat Ong, Ramesh C. Gupta
Pages: 322 - 336
In this paper, we propose a generalized form of Sichel distribution which is obtained by mixing the Poisson distribution with the extended generalized inverse Gaussian distribution. This distribution models over dispersed, zero-inflated and heavy-tailed count data sets. These characteristics are examined...
Yuri A. Iriarte, Juan M. Astorga, Osvaldo Venegas, Héctor W. Gómez
Pages: 354 - 365
The problem of estimating the ratio of coefficients of variation of two independent lognormal populations is considered. We propose two closed-form approximate confidence intervals (CIs), one is based on the method of variance estimate recovery (MOVER), and another is based on the fiducial approach....
Mohalilou Aleiyouka, Alexandre Berred, Mohammad Ahsanullah
Pages: 375 - 381
The tail dependence describes the limiting proportion of exceeding one margin over a certain threshold given that the other margin has already exceeded that threshold. In this paper, we obtain the limit tail dependence coefficient for the generalized hyperbolic distribution.
Morad Alizadeh, Gamze Ozel, Emrah Altun, Mousa Abdi, G.G. Hamedani
Pages: 382 - 400
A new three parameter model called the odd log-logistic Marshall-Olkin-Lindley (OLLMO-L) distribution is proposed and studied. This distribution is symmetric, platykurtic, leptokurtic and unimodal. Various structural properties are derived, including explicit expressions for the ordinary and conditional...
Gauss M. Cordeiro, Thiago G. Ramires, Edwin M.M. Ortega, Morad Alizadeh
Pages: 401 - 418
First we introduce and study some general mathematical properties of a new generator of continuous distributions with two extra shape parameters called the odd generalized half-Cauchy family. A second goal, we introduce the new log-generalized odd half-Cauchy heteroscedastic regression model with censored...